MathSciNet Relay Station
MathSciNet bibliographic data
MR2857249 (2012h:60106) 60G07 (60E15 62B10 94A15)
Bobkov, Sergey; Madiman, Mokshay Concentration of the information in data with log-concave distributions. Ann. Probab. 39 (2011), no. 4, 1528–1543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement